Lyapunov instability of the stationary flows of a polymeric fluid in an infinite plane channel with constant flow rate Научная публикация
Журнал |
Journal of Mathematical Analysis and Applications
ISSN: 0022-247X , E-ISSN: 1096-0813 |
||||
---|---|---|---|---|---|
Вых. Данные | Год: 2022, Том: 506, Номер: 1, Номер статьи : 125541, Страниц : DOI: 10.1016/j.jmaa.2021.125541 | ||||
Ключевые слова | Base solution; Incompressible viscoelastic polymeric medium; Infinite plane channel with perforated walls; Linear Lyapunov instability; Rheological correlation | ||||
Авторы |
|
||||
Организации |
|
Информация о финансировании (1)
1 | Российский научный фонд | 20-11-20036 |
Реферат:
In this study, we consider a rheological Pokrovski–Vinogradov model of the flows of solutions and melts of an incompressible viscoelastic polymeric medium for a flow in an infinite plane channel with perforated walls. We prove the linear Lyapunov instability of the base solution with a constant flow rate in a perturbation class, which is periodic with respect to the variable and changing along the channel wall. © 2021 Elsevier Inc.
Библиографическая ссылка:
Blokhin A.M.
, Tkachev D.L.
, Yegitov A.V.
Lyapunov instability of the stationary flows of a polymeric fluid in an infinite plane channel with constant flow rate
Journal of Mathematical Analysis and Applications. 2022. V.506. N1. 125541 . DOI: 10.1016/j.jmaa.2021.125541 WOS Scopus РИНЦ OpenAlex
Lyapunov instability of the stationary flows of a polymeric fluid in an infinite plane channel with constant flow rate
Journal of Mathematical Analysis and Applications. 2022. V.506. N1. 125541 . DOI: 10.1016/j.jmaa.2021.125541 WOS Scopus РИНЦ OpenAlex
Идентификаторы БД:
Web of science: | WOS:000705028400048 |
Scopus: | 2-s2.0-85113512925 |
РИНЦ: | 47019695 |
OpenAlex: | W3192459648 |